# SDR MWEA001283

- Difficulty date: December 24, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48070
- Aircraft time: 35,689 hours, 39,081 cycles
- System (JASC): 3150 · Central Warning
- Part: Controller
- Part number: R6357505A
- Part serial: 1296
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TWO ABORTED TAKE OFFS DUE TO THE MASTER CAUTION COMING ON DURING ROLLOUT.  --  RE-RACKED CONTROL BOX AND TESTED SYSTEM IAW MM 33-12-00.
